Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




3 Publications

2019 | Journal Article | IST-REx-ID: 175   OA
Sieving rational points on varieties
T.D. Browning, D. Loughran, Transactions of the American Mathematical Society 371 (2019) 5757–5785.
View | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6310   OA
Counting rational points on biquadratic hypersurfaces
T.D. Browning, L.Q. Hu, Advances in Mathematics 349 (2019) 920–940.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6620   OA
On a certain non-split cubic surface
R. De La Bretèche, K.N. Destagnol, J. Liu, J. Wu, Y. Zhao, Science China Mathematics (2019).
View | DOI | Download (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed